Toggle Main Menu Toggle Search

Open Access padlockePrints

Season‐based rainfall–runoff modelling using the probability‐distributed model (PDM) for large basins in southeastern Brazil

Lookup NU author(s): Dr Stephen Birkinshaw


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Zhang R, Cuartas LA, Birkinshaw S

Publication type: Article

Publication status: Published

Journal: Hydrological processes

Year: 2019

Volume: 32

Issue: 14

Pages: 2217-2230

Print publication date: 20/05/2018

Acceptance date: 20/05/2018

ISSN (print): 0885-6087

ISSN (electronic): 1099-1085

Publisher: wiley


DOI: 10.1002/hyp.13154


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication